# SDR KBM2004F00146

- Difficulty date: June 24, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 064105430
- Part serial: 8186
- Condition: Broken
- Location: Vhf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO, RETAINING LUG BROKEN.  REMOVED AND REPLACED.
